# SDR DALA2015102106306

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 36,263 hours, 18,940 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151VG IS DAMAGED, PUNCTURED & DELAMINATED PANEL FOUND TO BE DAMAGED/DELAMINATED, 10" X 10", FABRICATED NEW PANEL 151VG ON VT MAE TRAVELER T15/1166314 IAW DWG NW3025-40532.
